Posted by Cindy W on January 13, 2000, at 21:22:15
In reply to Re: Anybody Gain Weight or Get Bloated on Serzone?, posted by Snowie on January 13, 2000, at 19:11:08
> Well, that's the strange part -- my appetite hasn't changed ... in fact, I seem to be eating less too. I'm hoping it's like CG said, just a temporary thing that will eventually go away. I've noticed that I'm not urinating as often as I normally do, so maybe I'm retaining water which may be causing the swelling and bloating. My abdomen also looks like I'm "with child", so I'm going to hang in there a while longer and wait for the side effects to go away.
> Thanks for all the posts ... I'm relieved and I'll continue to take it. So far, it seems to be helping. Dare I ask if anyone has suffered any sexual dysfunction while taking it?
Snowie, I'm happy to report that Serzone had NO sexually adverse side effects!!! That's why I tried it in the first place, because my psydoc said it was known to not interfere (unlike SSRI's). Good luck to you!--Cindy W